Critical dimensions of the diffusion equation

T. J. Newman (Lead / Corresponding author), Will Loinaz (Lead / Corresponding author)

    Research output: Contribution to journalArticlepeer-review

    29 Citations (Scopus)


    The persistence properties of the diffusion equation in arbitrary dimensions were studied using a simple algorithm. It was found that there exist two critical dimensions in the behavior of the sign-time distribution (STD). For dimensions below d ? 26 the STD is purely concave, while for dimensions above d ? 46 the STD is purely convex.
    Original languageEnglish
    Pages (from-to)2712-2715
    Number of pages4
    JournalPhysical Review Letters
    Issue number13
    Publication statusPublished - 26 Mar 2001

    Cite this